People

Dr Junlei Hu

Lecturer
Department of Mathematical Sciences
Dr Junlei Hu
  • Email

  • Telephone

    +44 (0) 1206 876037

  • Location

    STEM 5.12, Colchester Campus

Profile

Qualifications

  • PhD in Actuarial Science Cass Business School, City, University of London, (2018)

  • MSc in Actuarial Science Cass Business School, City, University of London, (2013)

  • MPhil in Economics University of Oxford, (2012)

  • BSc in Economics and Statistics University College London, (2010)

Appointments

University of Essex

  • Lecturer in Actuarial Science, Department of Mathematical Sciences, University of Essex (1/10/2018 - present)

Other academic

  • Lecturer in Actuarial Science, Department of Mathematical Sciences, University of Essex (1/10/2018 - present)

Teaching and supervision

Current teaching responsibilities

  • Financial Mathematics (MA126)

  • Mathematics Careers and Employability (MA199)

  • Stochastic Processes (MA319)

Publications

Journal articles (4)

Asimit, AV., Hu, J. and Xie, Y., (2019). Optimal robust insurance with a finite uncertainty set. Insurance: Mathematics and Economics. 87, 67-81

Asimit, AV., Gao, T., Hu, J. and Kim, E-S., (2018). Optimal Risk Transfer: A Numerical Optimization Approach. North American Actuarial Journal. 22 (3), 341-364

Asimit, AV., Bignozzi, V., Cheung, KC., Hu, J. and Kim, E-S., (2017). Robust and Pareto optimality of insurance contracts. European Journal of Operational Research. 262 (2), 720-732

Asimit, AV., Chi, Y. and Hu, J., (2015). Optimal non-life reinsurance under Solvency II Regime. Insurance: Mathematics and Economics. 65, 227-237

Contact

j.hu@essex.ac.uk
+44 (0) 1206 876037

Location:

STEM 5.12, Colchester Campus